MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING

Medline Industries, LP MEDLINE; LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Catalog Number MDS88200HL
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the handle of the lift is broken.".
 
Additional Manufacturer Narrative
Per complaint, the handle of the lift is broken; later it was reported that the lever is not what is broken, where the lever attaches is what is bent out of place, so the lift cannot be widened.Medline received a lift "base only" in used condition, and upon further investigation of the sample it was discovered that they did not get any fractured handle back, only the lift base, with no damage to the base.Investigation results were not confirmed, and at this time the quality complaint has not been confirmed.No root cause was identified; the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PAT,HYDRAULIC,6 POINT CRD,NO SLING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50870880
Report Number1417592-2026-49124
Device Sequence Number13106505
Product Code FSA
UDI-Device Identifier40884389144825
UDI-Public40884389144825
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200HL
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/29/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown